Reverse mathematics, computability, and partitions of trees

Journal of Symbolic Logic 74 (1):201-215 (2009)
Abstract
We examine the reverse mathematics and computability theory of a form of Ramsey's theorem in which the linear n-tuples of a binary tree are colored
Keywords Ramsey   tree   arithmetical   comprehension   bounds
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 12,088
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
I. Loeb (2012). Questioning Constructive Reverse Mathematics. Constructivist Foundations 7 (2):131-140.
A. S. Troelstra (1988). Constructivism in Mathematics: An Introduction. Sole Distributors for the U.S.A. And Canada, Elsevier Science Pub. Co..
Barry Smith & Berit O. Brogaard (2002). Quantum Mereotopology. Annals of Mathematics and Artificial Intelligence 36 (1):153-175.
Analytics

Monthly downloads

Added to index

2010-09-12

Total downloads

5 ( #237,662 of 1,101,955 )

Recent downloads (6 months)

1 ( #306,569 of 1,101,955 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.